RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 3–56 (Mi umn3060)  

This article is cited in 5 scientific papers (total in 5 papers)

On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations

Yu. M. Berezanskii, V. G. Samoilenko


Full text: PDF file (3206 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 1–62

Bibliographic databases:

UDC: 517.4
MSC: 47B15, 47B25, 47D06, 47D03, 47D09
Received: 02.02.1981

Citation: Yu. M. Berezanskii, V. G. Samoilenko, “On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations”, Uspekhi Mat. Nauk, 36:5(221) (1981), 3–56; Russian Math. Surveys, 36:5 (1981), 1–62

Citation in format AMSBIB
\Bibitem{BerSam81}
\by Yu.~M.~Berezanskii, V.~G.~Samoilenko
\paper On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 3--56
\mathnet{http://mi.mathnet.ru/umn3060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637433}
\zmath{https://zbmath.org/?q=an:0485.47031|0502.47023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36....1S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 1--62
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100001}


Linking options:
  • http://mi.mathnet.ru/eng/umn3060
  • http://mi.mathnet.ru/eng/umn/v36/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Berezanskii, “Self-adjoint infinite-dimensional elliptic differential operators with a singular potential”, Funct. Anal. Appl., 16:4 (1982), 286–287  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    3. Yu. B. Orochko, “The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential”, Russian Math. Surveys, 43:2 (1988), 51–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Clark, S, “On Povzner-Wienholtz-type self-adjointness results for matrix-valued Sturm-Liouville operators”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 133 (2003), 747  crossref  mathscinet  zmath  isi
    5. HONGWEI LONG, ISABEL SIMÃO, “A NOTE ON THE ESSENTIAL SELF-ADJOINTNESS OF ORNSTEIN–UHLENBECK OPERATORS PERTURBED BY A DISSIPATIVE DRIFT AND A POTENTIAL”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 07:02 (2004), 249  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:96
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019